Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A seminorm with square property on a complex associative algebra is submultiplicative


Author: Zoltán Sebestyén
Journal: Proc. Amer. Math. Soc. 130 (2002), 1993-1996
MSC (2000): Primary 46H05, 46J05
Published electronically: December 20, 2001
MathSciNet review: 1896032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The result stated in the title is proved as a consequence of an appropriate generalization replacing the square property of a seminorm with a similar weaker property which implies an equivalence to the supnorm of all continuous functions on a compact Hausdorff space also.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46H05, 46J05

Retrieve articles in all journals with MSC (2000): 46H05, 46J05


Additional Information

Zoltán Sebestyén
Affiliation: Department of Applied Analysis, Loránd Eötvös University, H-1053 Budapest, Kecskeméti u. 10-12, Hungary
Email: sebesty@cs.elte.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06278-5
PII: S 0002-9939(01)06278-5
Keywords: Seminorm with the square property on an algebra, submultiplicative seminorm
Received by editor(s): September 6, 2000
Received by editor(s) in revised form: January 17, 2001
Published electronically: December 20, 2001
Dedicated: Dedicated to Professor Franek Szafraniec on the occasion of his sixtieth birthday
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2001 American Mathematical Society